MathSciNet Relay Station
MathSciNet bibliographic data
MR1984456 (2004g:35028) 35B41 (35K57 37L30)
Kapustyan, A. V. Global attractors of a nonautonomous reaction-diffusion equation. (Russian) Differ. Uravn. 38 (2002), no. 10, 1378--1381, 1438--1439; translation in Differ. Equ. 38 (2002), no. 10, 1467–1471
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement